# SDR C2XA03SH396

- Difficulty date: October 18, 2003
- Submitted: October 19, 2003
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 7,692 hours, 7,473 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 1 EMERGENCY AISLE LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 INVERTER IAW EMB 135 AMM 33-50-11.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
